MAUDE Adverse Event Report: MEDCOMP 14F X 40CMSPLIT CATH III

MEDCOMP 14F X 40CMSPLIT CATH III
Model Number ASPC40-3E.
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
Hole in hub.

Brand Name
14F X 40CMSPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8214662
Report Number2518902-2019-00002
Device Sequence Number14019988
Product Code MSD
UDI-Device Identifier00884908004243
UDI-Public884908004243
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K051280
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/11/2021
Device Model NumberASPC40-3E.
Device Catalogue NumberASPC40-3E.
Device Lot NumberMHVC450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;